# SDR SWIA200515107

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 20,415 hours, 30,144 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 12064207615
- Part serial: 120338
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,026 hours, 5,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, WHEN FLAP SELECTOR PUT AT 15 DEGREE POSITION, GOT FLAP AND ADV SWS ON MAP, CONTROL FAULT AND ALL FLAP BARS FLASHING.  REPLACED FLAP SELECTOR HANDLE ASSY.  OPERATIONAL CHECK GOOD.
